Asymptotic expansions in the Poisson limit theorem for large excursions of stationary Gaussian sequences
Matematičeskie zametki, Tome 29 (1981) no. 1, pp. 131-144
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_29_1_a13,
author = {V. I. Piterbarg},
title = {Asymptotic expansions in the {Poisson} limit theorem for large excursions of stationary {Gaussian} sequences},
journal = {Matemati\v{c}eskie zametki},
pages = {131--144},
year = {1981},
volume = {29},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_29_1_a13/}
}
TY - JOUR AU - V. I. Piterbarg TI - Asymptotic expansions in the Poisson limit theorem for large excursions of stationary Gaussian sequences JO - Matematičeskie zametki PY - 1981 SP - 131 EP - 144 VL - 29 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_1981_29_1_a13/ LA - ru ID - MZM_1981_29_1_a13 ER -
V. I. Piterbarg. Asymptotic expansions in the Poisson limit theorem for large excursions of stationary Gaussian sequences. Matematičeskie zametki, Tome 29 (1981) no. 1, pp. 131-144. http://geodesic.mathdoc.fr/item/MZM_1981_29_1_a13/